Hv hep c, liver cirohsis, gall bladder stone, taking coumadin (warfarin) , bleeding through stools..red colour...what could b the reason. ?
1 doctor answer • 8 doctors weighed in
Gastroenterology 18 years experience
Gi bleed: If you have chronic hcv infection, liver cirrhosis, and coumadin, (warfarin) you are at risk for GI bleed. Patients with liver cirrhosis likely have portal hypertension and low effective circulating platelets, which increased risks of bleeding. Coumadin (warfarin) will increase this risk. If you are bleeding suggest stop coumadin, (warfarin) go to the hospital for further evaluation and care.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsReviewed >2 years ago
Last updated Oct 27, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.